Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

help me w/ this stupid BC (YAZ) , please lol -- piog

Posted by on Feb. 5, 2009 at 10:59 AM
  • 13 Replies

How do u determine when to start it(either a sunday or on a day)

  in loveFaithful Girlfriend to 
                                        ...Ryne (12-6-07)
toddler boyLoving Momma to
                                   ...Mike (9-14-04)
baby girlLoving Momma to
                                    ...Harmoni (12-26-08)

by on Feb. 5, 2009 at 10:59 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
SamanthaAgain
by on Feb. 5, 2009 at 11:00 AM

Any time you want.  If the pack itself says Sunday first then you might want to wait until then just so it's not as confusing.  I started mine on a Thursday.



tha-hawt-mommie
by on Feb. 5, 2009 at 11:01 AM

it doesnt say ... it just has the labels and i am to use watever label i need ...

Quoting SamanthaAgain:

Any time you want.  If the pack itself says Sunday first then you might want to wait until then just so it's not as confusing.  I started mine on a Thursday.


  in loveFaithful Girlfriend to 
                                        ...Ryne (12-6-07)
toddler boyLoving Momma to
                                   ...Mike (9-14-04)
baby girlLoving Momma to
                                    ...Harmoni (12-26-08)

SamanthaAgain
by on Feb. 5, 2009 at 11:04 AM

Then unless your doctor said otherwise, you can start right now if you want to!

Quoting tha-hawt-mommie:

it doesnt say ... it just has the labels and i am to use watever label i need ...

Quoting SamanthaAgain:

Any time you want.  If the pack itself says Sunday first then you might want to wait until then just so it's not as confusing.  I started mine on a Thursday.

 




jennjune1984
by on Feb. 5, 2009 at 11:47 AM

Usually you start on a Sunday the the first day of your period.  But really you can start it any day.  Just know if you start popping them before your period, you have a better chance of spotting. 

ballewal
by on Feb. 5, 2009 at 11:58 AM

Pick a day and start it. It's easiest if it's during your period because for me at least it evens out my cycle better.

tginn20
by on Feb. 5, 2009 at 1:00 PM

Please reconsider taking this bc!!! I have had serious side effects from it (along with 2 of my friends and my cousin) It messes with you emotionally, mood swings, sex drive, anger issues...not to metion that since I have been off of it (Oct 2007) I have only had 6 or 7 periods. Talk to your dr, google "negative side effects from YAZ" There are a TON of women who are suffering from the same things. Please,Please,Please.....look into other options! I don't want what happened to me (or everyone else) to happen to you.

PM me if you want to talk.

babyNme
by on Feb. 5, 2009 at 1:08 PM

Correct me if I'm wrong, but because it is technically a "hormone" pill that controls your menstrual cycle, aren't ALL bc pills going to cause negative side effects such as emotions, mood swings, etc?? JMO, but you're going to get that will all bc pills... it's the way the chemistry of the pill reacts to your specific body chemistry. Common knowledge if you ask me....

Quoting tginn20:

Please reconsider taking this bc!!! I have had serious side effects from it (along with 2 of my friends and my cousin) It messes with you emotionally, mood swings, sex drive, anger issues...not to metion that since I have been off of it (Oct 2007) I have only had 6 or 7 periods. Talk to your dr, google "negative side effects from YAZ" There are a TON of women who are suffering from the same things. Please,Please,Please.....look into other options! I don't want what happened to me (or everyone else) to happen to you.

PM me if you want to talk.


SamanthaAgain
by on Feb. 5, 2009 at 1:13 PM

Yup, babyNme has it right.  There are several negative side effects to taking the pill, and they are there no matter what brand you take.  Yaz is actually a low dose pill, so the side effects will be less common than with higher dose brands.

No matter what type of birth control you use, you should be educated on the risks.

Quoting babyNme:

Correct me if I'm wrong, but because it is technically a "hormone" pill that controls your menstrual cycle, aren't ALL bc pills going to cause negative side effects such as emotions, mood swings, etc?? JMO, but you're going to get that will all bc pills... it's the way the chemistry of the pill reacts to your specific body chemistry. Common knowledge if you ask me....

Quoting tginn20:

Please reconsider taking this bc!!! I have had serious side effects from it (along with 2 of my friends and my cousin) It messes with you emotionally, mood swings, sex drive, anger issues...not to metion that since I have been off of it (Oct 2007) I have only had 6 or 7 periods. Talk to your dr, google "negative side effects from YAZ" There are a TON of women who are suffering from the same things. Please,Please,Please.....look into other options! I don't want what happened to me (or everyone else) to happen to you.

PM me if you want to talk.

 




starynight87
by on Feb. 5, 2009 at 1:22 PM

they usually say start yaz the sunday after your last period.......

perfectmom20
by on Feb. 5, 2009 at 1:44 PM

I use YAZ too and it says to start it the first day of your period. Mine started on a tuesday,so thats when I started it. For me it has been wonderful, I have NO side effects at all! Its like I'm not taking anaything! My periods are very light and short. Everyone is different,so it has different side effects on people. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)